MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS PTA BALLOON DILATATION CATHETER
Model Number AT75184
Medical Device Problem Codes Deflation Problem (1149); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A manufacturing review was not requested as the lot number reported as unknown.Investigation summary: the device was not returned for evaluation.The medical records included images.The image review was documented in the medical records.Medical records were provided and reviewed.Approximately ten years and four months later, a computed tomography (ct) abdomen and pelvis without contrast was performed and it revealed there was a caval perforation of 9 o'clock was 10.0mm, strut was bent posteriorly and superiorly and 6 o'clock was 9.2mm.Right sided tilt with 7.04-degrees.There was migration and the apex of the filter was at the level of the renal veins.Therefore, the investigation is confirmed for alleged filter migration, material deformation and perforation of the inferior vena cava.The definitive root cause could not be determined based upon available information.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the balloon unable to deflate and cannot be removed from the sheath.The procedure was completed using another device.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 04/2023).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ATLAS PTA BALLOON DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11479186
Report Number2020394-2021-00523
Device Sequence Number17094839
Product Code DQY
UDI-Device Identifier00801741062490
UDI-Public(01)00801741062490
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K120971
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAT75184
Device Catalogue NumberAT75184
Device Lot NumberGFER2581
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/21/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date03/15/2021
Supplement Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;